By participating on CurlTalk — posting, commenting, liking — in the next few weeks, you will automatically be entered to win amazing prizes.
Our latest winner is Savagegirl!
CurlyCanadian, Bomega and EllaJ have also won wonderful prizes! Will you be next? Post, like, comment, GET ACTIVE and help us get CurlTalk ENERGIZED again!
Red marks ?!
I am pretty young and had major knee reconstruction, after surgery I was on some HEAVY HEAVY narcotics for pain. All through puberty and now into high school I have only ever had mild acne.. About 2 1/2-3 months after being off the medication I broke out HORRIBLY with like green filled welts on my chin !! (Sounds terrible I know.. So sorry for the visual!!) I did my best to leave them alone and took vitamins and aloe liver cleanse and ate healthy.. The welts are gone now thank God! But now all along my chin I have little red bumps!!! I don't know if this is still reacting to the medication (now 4 months later).. They are not scars but it is annoying and before I could go comfortably out in public without face make up but now I feel embarrassed and wear foundation just to even everything out.. Any ideas on how to make the redness go away ?!